P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 41, Issue 2

On history of development of optimal control theory in Azerbaijan
by Misir J. Mardanov
321
Some spectral properties of the boundary value problem with spectral parameter in the boundary conditions
by Ziyatkhan S. Aliyev and Fatima-khanim I. Allahverdi-zada
2235
Global bifurcation of solutions of nonlinear one-dimensional Dirac system
by Humay Sh. Rzayeva
3646
Some remarks on nonlinear hyperbolic equation
by Kamal N. Soltanov
4762
Para-Nordenian structures on the cotangent bundle with respect to the Cheeger-Gromoll metric
by Filiz Ocak
6369
On the equivalent bases of cosines in generalized Lebesgue spaces
by Zaur A. Kasumov and Chingiz M. Hashimov
7076
Basis properties in the space $L_p(0,1)$ of root functions of the boundary value problem with spectral parameter in the boundary conditions
by Aida A. Dunyamaliyeva
7782
Switching lumped controls
by Ali Hamidoglu
8390
On approximate solution of a singular integral equation of Neumann's external boundary value problem for a wave equation
by Elnur H. Khalilov
91105
On the representation by sums of ridge functions
by Rashid A. Aliev, Vugar E. Ismailov and Tarana M. Shahbalayeva
106118
A sufficiency condition for the weighted Poincare's type inequality
by Vafa A. Mamedova
119123
Variational principle for two-parameter spectral problem under left definiteness condition
by Eldar Sh. Mamedov
124129
Sasun Yakubovich Yakubov — 80 130132

© 2016 Institute of Mathematics and Mechanics